# SDR F3LA200300183

- Difficulty date: December 19, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N306FL
- Make and model: Boeing 737-36N
- Aircraft serial: 28563
- Aircraft time: 21,103 hours, 9,980 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, INSPECTION REPORTED FRAME CRACKED AT BIN RAIL ATTACH BRACKET HOLE, STA 907, BETWEEN STR 8L AND 9L.  REPAIRED PER SRM 53-00-07 FIG 202, STEPS 1-10.
